MathSciNet Relay Station
MathSciNet bibliographic data
MR2486113 62M05 (60G10 60H05 65C30)
Valdivieso, Luis; Schoutens, Wim; Tuerlinckx, Francis Maximum likelihood estimation in processes of Ornstein-Uhlenbeck type. Stat. Inference Stoch. Process. 12 (2009), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement